2 Publikationen

Alle markieren

[2]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2920307
Grigoryan, Alexander, Hu, Eryan, and Hu, Jiaxin. 2018. “Two-sided estimates of heat kernels of jump type Dirichlet forms”. ADVANCES IN MATHEMATICS 330: 433-515.
PUB | DOI | WoS
 
[1]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2911005
Grigoryan, Alexander, Hu, Eryan, and Hu, Jiaxin. 2017. “Lower estimates of heat kernels for non-local Dirichlet forms on metric measure spaces”. JOURNAL OF FUNCTIONAL ANALYSIS 272 (8): 3311-3346.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: chicago

Export / Einbettung

2 Publikationen

Alle markieren

[2]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2920307
Grigoryan, Alexander, Hu, Eryan, and Hu, Jiaxin. 2018. “Two-sided estimates of heat kernels of jump type Dirichlet forms”. ADVANCES IN MATHEMATICS 330: 433-515.
PUB | DOI | WoS
 
[1]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2911005
Grigoryan, Alexander, Hu, Eryan, and Hu, Jiaxin. 2017. “Lower estimates of heat kernels for non-local Dirichlet forms on metric measure spaces”. JOURNAL OF FUNCTIONAL ANALYSIS 272 (8): 3311-3346.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: chicago

Export / Einbettung